Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Heavy periods, one week early, brown and light this time, nipple pain. Will diet and exercise affect my periods?

hi I have a regular heavy period everymonth but these couple month it came a week early and then this month it s a week early but it came brown and light for first day then heir any hardy any just red discharge and couple days a go it went brown and thick and little. I have been excrising and diet for three months. Would this change my period. But I m going in holiday next week and worried my period comes again and very heavy. Am I normally is period or is it discharge and period comes next week. Also my nipple been hurting for few days now
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Irregularity of period may be associated with change in diet habits and change in environment and stress.But for brown discharge you need to visit a gynaecologist to see if you have any reproductive tract infection.vaginal swab if its associated with discharge per vaginum.If you are worried of periods during holiday you can used Tab.Norethisterone 5mg.It'll postpone your periods than usual time.
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor